# SDR SWIA2024F00558

- Difficulty date: April 30, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER ATTACHED TO SILL CORRODED ON BACK SIDE OF SCREW HOLES.      (C-CHECK RO 7/9/2024)    REMOVED CORROSION ON THE SERVICE DOOR LWR SEAL STRIKER ATTACHED TO THE SILL AND FOUND OUT OF LIMITS PER CRJ900SRM 53-21-23-101-002-A02. INSTALLED NEW SERVICE DOOR LWR SEAL STRIKER PER CRJ900SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
